# SDR SWAA2024112149362

- Difficulty date: October 16, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221BF CORRODED INSERTS; BROKEN TAB AND TOP SURFACE DELAMINATION.<[01] 221BF FLOOR PANEL DAMAGED AREAS HAVE BEEN REPAIRED PER [SRM 53-00-50-2R-6-A00944 (REPAIR 6 - REPAIR OF DAMAGE LESS THAN 10 SQUARE INCHES IN AREA TO TWO FACESHEETS AND THE CORE IN COMPOSITE FLOOR PANELS - PERMANENT)]  ATTACHED CURE SHEETS TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
